# SDR SWAA2023041010431

- Difficulty date: February 27, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

)MAIN CABIN AT CREASE BEAM BS 639,  LBL 65. CRACK INNER CHORD INSTEAD OF CREASE BEAM.  REMOVED CORROSION FOUND CRACK ON CREASE BEAM AT BS 639 LBL 65 SRM 51-40-02-0G-0.  VERIFIED STEP 1.  REMOVED DAMAGE REPAIR ANGLE FROM CREASE BEAM STA 639 & LBL 65. PER SRM 51-40-02-0G-0.   LOCATED & DRILLED NEW INNER CHORD IAW SRM-51-40-02-0G-0.  VERIFIED STEP 7.   RECIEVED NEW FABRICATED PART FROM PREMIERE.  CORRECTION TO STEP 9, SENT NEW FARBRICATED PART TO PREMIER TO BE ANODIZED.  RECIEVED NEW TREATED PART FROM PREMIERE.  VERIFIED STEP 10, OK TO PRIME.  PRIMED NEW FABRICATED PART IAW SRM-51-20-01.   VERIFIED STEP 12, INSTALLED NEW INNER CHORD BS 639 LBL 65 IAW SRM-51-40-02.   INSTALLED NEW INNER CHORD IAW SRM-51-40-02-0G-0.
